# SDR CALA2020050800921

- Difficulty date: May 4, 2020
- Submitted: May 9, 2020
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 102,426 hours, 10,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TAKS - DR R1 EMERGENCY LIGHTING BATTERY PACK (M33094) CA PACITY FUNCTIONAL CHECK FAILED REF NR LP 9130039 DR R1 EMER LT BATTERY PACK (M33094) REPLACED AND INSTALLATION TE ST NORMAL AS PER AMM 33-51-06 AND ATTACHED FORM 44.0008 ITEM 1 T O 2 ACCOMPLISHED
